# SDR ASAA2025111262279

- Difficulty date: November 12, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 42,271 hours, 13,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Out Of Sequence
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT L2 DOOR WILL NOT OPEN. GROUNDED - YES. FOUND SNUBBER OUT OF SEQUENCE, RESET SNUBBER DOOR OPENS AND CLOSES AS REQUIRED.
